# SDR C2XA03BT081

- Difficulty date: August 13, 2003
- Submitted: August 14, 2003
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145ER
- Aircraft serial: 145009
- Aircraft time: 13,552 hours, 10,925 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 1170C000001
- Part serial: 00161
- Condition: Sticks
- Location: Nlg
- Part time: 8,942 hours, 7,718 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR---CO2049, CREW REPORTED, "ON LIFT OFF, RECEIVED AIR/ GROUND FAIL MESSAGE ON EICAS. GEAR WOULD NOT RETRACT. MESSAGE DID NOT GO AWAY. RETURNED TO NEWARK."  MAINTENANCE TROUBLESHOT AND FOUND NOSE LANDING GEAR STRUT STICKING. SERVICED STRUT IAW EMB145 MM 32-20-01, OPS. CHECKED GOOD ON GROUND, REQUESTED TEST FLIGHT TO VERIFY REPAIR.  AIRCRAFT TEST FLOWN SATISFACTORY. AIRCRAFT RETURNED TO SERVICE.
